# SDR REXA2020103000733

- Difficulty date: October 25, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 29,293 hours, 19,560 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: CC69010631
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG TRUNNION HAS TOOLING GOUGES ON INNER SURFACE BETWEEN HOLES 5 AND 11.  SIX DISCREPANT AREAS, LARGEST APPROXIMATELY .250L Z .010D.  C/W MHIRJ REO 690-57-21-3672, REV- DATED 10/22/20.
